# SDR N6WA2015013101

- Difficulty date: January 31, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 28,557 hours, 21,056 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CAUTION MSG.  PERFORMED OPERATIONS CHECK OF AFT CARGO DOOR.  OPERATIONS CHECKED GOOD.  NO DEFECTS NOTED IAW AMM 52-31-00.  INDICATION OPERATIONS CHECKED GOOD IAW FIM 52-70-02.
